# SDR USVA96603

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652179962
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM RIGHT SIDE BS 578 ATTACH ANGLE TO WEB HAS A 3.75 INCH CRACK AT WL 208 AND BBR 70.85.  INSTALLED NEW FITTING ATTACH ANGLE, AND ALL FASTENERS IAW WITH SRM 51-30-2.  (M)
